zbMATH — the first resource for mathematics

Capacitary strong type estimates in semilinear problems. (English) Zbl 0741.35012
The authors consider semilinear boundary value problems of the form \(- \Delta u=u^ \gamma+f\) in \(\Omega\), \(u=0\) on \(\partial\Omega\) and \(u\) is supposed to be nonnegative. \(\Omega\) is a bounded domain of \(R^ N\), \(f\geq 0\) on \(\Omega\) and \(\gamma\in (1,\infty)\). They then study existence questions for a certain class of weak solutions.
Reviewer: R.Sperb (Zürich)

35J60 Nonlinear elliptic equations
31C45 Other generalizations (nonlinear potential theory, etc.)
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Full Text: DOI Numdam EuDML
[1] D.R. ADAMS, On the existence of capacitary strong types estimates in RN, Arkiv för Matematik, Vol. 14, n° 1 (1976), 125-140 · Zbl 0325.31008
[2] D.R. ADAMS, Lectures on lp-potential theory, Umea Univ. report, 2 (1981)
[3] D.R. ADAMS, J.C. POLKING, The equivalence of two definitions of capacity, Proc. of A.M.S., 37 (1973), 529-534. · Zbl 0251.31005
[4] P. BARAS, M. PIERRE, Singularités éliminables pour des équations semi-linéaires, Ann. Inst. Fourier, Grenoble, 34-1 (1984), 185-206. · Zbl 0519.35002
[5] P. BARAS, M. PIERRE, Critère d’existence des solutions positives pour des équations semi-linéaires non monotones, Ann. I.H.P., 2 n° 3 (1985), 185-212 · Zbl 0599.35073
[6] R.R. COIFMAN, C. FEFFERMAN, Weighted norm inequalities for maximal functions and singular integrals, Studia Mathematica, 51 (1974), 241-250. · Zbl 0291.44007
[7] D. GILBARG, N.S. TRUDINGER, Elliptic partial differential equations of second order, Springer-Verlag (1983), 2nd édition. · Zbl 0562.35001
[8] K. HANSSON, Imbedding theorems of Sobolev type in potential theory, Math. Scand., 45 (1979), 77-102. · Zbl 0437.31009
[9] L.I. HEDBERG, On certain convolution inequalities, Proc. of A.M.S., 36, n° 2 (1972), 505-510. · Zbl 0283.26003
[10] V.G. MAZ’YA, On some integral inequalities for functions of several variables, Problems in Math. Analysis, Leningrad n° 3 (1973), (Russian).
[11] V.G. MAZ’YA, T.O. SHAPOSHNIKOVA, Theory of multipliers spaces of differentiable functions, Monographes and Studies in Math., 23, Pitman. · Zbl 0645.46031
[12] N.G. MEYERS, A theory of capacities for potentials of functions in Lebesgue classes, Math. Scand., 26 (1970), 255-292 · Zbl 0242.31006
[13] B. MUCKENHOUPT, Weighted norm inequalities for the Hardy maximal function, Trans, A.M.S., 165 (1972), 207-226. · Zbl 0236.26016
[14] L. NIRENBERG, On elliptic partial differential equations, Ann. Scuola Norm. Pisa, 13 (1959), 115-162. · Zbl 0088.07601
[15] M. PIERRE, Problèmes semi-linéaires avec données mesures, Séminaires Goulaouic-Schwartz, Ecole Polytechnique, exposé n° XIII, 1983. · Zbl 0533.35039
[16] E.M. STEIN, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton N.J. (1970). · Zbl 0207.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.